# SDR DHL9872466C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, 33 ENGINE HOLE WORN THROUGH FWD FIXED COWL AFT FLANGE.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR AT INSIDE CHANNEL 6 X 6, FILLER 3 X 4.  INSTALLED DOUBLER IN EXTERNAL SKIN PER SRM 54-30-1 DOUBLER 4 X 6, FILLER 1 X 2.  N/R 6834.
